Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Red, painless sores on the penis and shaft. Prescribed methyl prednisolone, oral steroid, no help. Any better treatment ?

I have red, painless nodules/sores on the glans penis (two of them) and one on the shaft of my penis. I suspected that it could have been an allergic reaction to some new fabric softener sheets for our laundry. My physician prescribed methylprednisolone , an oral steroid, and didn t so much as look at the rash. At first, I thought I had scabies due to overall itching to everywhere on my body (the sores on my penis do not itch), but the physician said that it was unlikely because I had no rash or itching on hands or feet. The rash doesn t seem to be going away and still looks inflamed at times. I m also using hydrocortisone cream 1% on the sores twice a day, The healing process, if they re healing at all, seems to be taking a while. Any suggestions as to a better diagnosis or a better treatment?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi painless sores on the penis and shaft can be can be caused by any bacterial infection also if partner is suffering from white discharge.or due to diabetes.
First rule out diabetes as it is commonest cause of balanitis.Then treat the condition with azithromycin 500 mg two tablets on day one and one tablet daily once for 5 days.and application of fudic cream twice daily
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor